# SDR 2025FA0000656

- Difficulty date: September 14, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Aircraft: N750E
- Make and model: Cessna 750
- Aircraft serial: 0188
- Aircraft time: 8,066 hours, 4,529 cycles
- Engine: Rroyce AE3007C1
- Engine time: 7,980 hours, 4,448 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Part time: 8,066 hours, 4,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED: ON TAKEOFF AT KPHL, WE LOST A SYSTEM HYDRAULICS WHEN RAISING THE GEAR. LOST VOLUME ON THE A SIDE. WE LANDED AT KPNE AFTER RUNNING APPROPRIATE EMERGENCY CHECK LISTS. ON INSPECTING THE AIRCRAFT AFTER LANDING, WE DISCOVERED HYDRAULIC FLUID LEAKING ON THE BOTTOM OF THE FUSELAGE NEAR THE SKID PLATE TO THE APU EXHAUST.
